# SDR SWAA2025060266273

- Difficulty date: May 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS727D+6' RBL11.5 WL156<[01] RECEIVED NEW SERVICEABLE STRAP ON SWA P.O. 1018211/1; NEW STRAP WILL BE INSTALLED ON FAULT TTG8Q00ZHW1G.;[02] VERIFIED CORRECTIVE ACTION 1
